# SDR DLM88990841

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminatedn
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH AFT SMOKE DETECTORS ACTIVATED AFTER TAKEOFF FOR 2-3  MINUTES.  LIGHT SMOKE PRESENT BRIEFLY.  REPLACED COALESCER BAGS.
